# SDR ASOA201101931

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST BL 0 FAILS NDT WITH A CRACK INDICATION IN BOTH LT & RT AFT UPPER RADIUS, BOTH GREATER THAN 50 PERCENT FULL SCREEN HEIGHT. REMOVED POST IAW SRM 51-42-06. LOCATED, DRILLED, AND DEBURRED POST IAW SRM 51-40-11 AND 51-42-06 AND REO 601R-53-41-889.  INSTALLED IAW REO 610R-53-41-889.
